# SDR AMTA200700169

- Difficulty date: March 23, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- System (JASC): 2540 · Lavatories
- Part: Mount
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT LAV OB AFT CORNER MOUNT FITTING AND 2 EACH BLOCKS ARE CORRODED BS 952, RBL 49.5.  CW EA 737-2500-00A0726, PARTS FAB IAW EA.  (K)   10-26-07   REMOVED AND REPLACED MOUNT AND BLOCKS SPM 25-46-99.  (M)
